Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sallytomato

How long does it take for Tane to be completely out of the system?

Recommended Posts

no need for that, shes just worried. perhaps she should ask a derm but no need toreply like that. this is a forum for people who need support not grief.

Link to comment
Share on other sites

she said 'any thoughts'. if youve nothing nice to say then get off the forum. moderators???

my derm told me that its in your system for 4 weeks. this will differ though, best off asking yours, give them a ring...

Link to comment
Share on other sites

she said 'any thoughts'. if youve nothing nice to say then get off the forum. moderators???

my derm told me that its in your system for 4 weeks. this will differ though, best off asking yours, give them a ring...

Link to comment
Share on other sites

in your system meaning in your blood i presume. the drug shrinks your oil glands. the effect on the liver has no effect on how well the drug works.

I fail to see how you can guess our ages from a forum. A pre teen is someone younger than the age of 13. I fear we are not.

You're allowed to get pregnant one month after finishing Accutane, as stated in the iPledge booklet.
Link to comment
Share on other sites

accutane stays in your system for a very long time...since its vitamin A and is stored in your fat, so it is KNOWN to stay in your system for years, sometimes for a long period of time...one reason why the effects of accutane last for an extended period...

If i were you I would wait at minimum of 3 months before even thinking of a kid...do your research, there are plenty of friendly sites out there that will give you the information you are looking for.

Link to comment
Share on other sites

Tbh you should consult a derm and either keep the flaps shut or use protection till he tells you what next.

Link to comment
Share on other sites

I am certainly no expert, but the half-life of the drug is around 10-20 hours; depending on how long you have been on it, how much, and how well your liver is at keeping up on "house-cleaning" could take anywhere from a week-months.

My brother's girlfriend became pregnant 1.5 months after accutane; my nephew was born with no problems at all.

HOWEVER, if it were me and my soon-to-be child, I'd wait at least six months... at least.

Link to comment
Share on other sites

If you are considering getting pregnant you should wait at least a month after stopping the meds to do so. I got pregnant with my first daughter one month after stopping Accutane. I was worried that it may have been too soon, but every medical professional I dealt with at the time said not to worry, one month is the standard recommendation. Clear it with your family doctor first, of course.

And to displaythis and 250208, I cannot understand why you both waste everyone's time with your rude banter. We do not find you witty or amusing. I would hope that your own struggles with acne would make you more empathetic and considerate. There are plenty of message boards to creep on, maybe you ought to find another.

Link to comment
Share on other sites

I was told that Vit a used to be used, and it was bad news because it was fat soluble. Apparently the make up of Accutane makes it water soluble, which is what gives it the shorter half life.

Im 31, I am on my 45? day and will be on it until September. My husband and I will stop using protection in January, maybe February. I've even considered a skin biopsy to see if its still lingering (got a crazy look from the derm)

with that said, I have ZERO bumps on my face...black heads that are itty itty bitty that if I touch will just look red...but that's it. I have excema on my hands. icky.

Im with round 3...go troll somewhere else. Obviously acne is an issue for you or you wouldn't be here....try to take your frustrations with it out somwhere else.

I get really frustrated when I come on here for such a personal issue and see others just being down right nasty.

Link to comment
Share on other sites

I was told that Vit a used to be used, and it was bad news because it was fat soluble. Apparently the make up of Accutane makes it water soluble, which is what gives it the shorter half life.

Im 31, I am on my 45? day and will be on it until September. My husband and I will stop using protection in January, maybe February. I've even considered a skin biopsy to see if its still lingering (got a crazy look from the derm)

with that said, I have ZERO bumps on my face...black heads that are itty itty bitty that if I touch will just look red...but that's it. I have excema on my hands. icky.

Im with round 3...go troll somewhere else. Obviously acne is an issue for you or you wouldn't be here....try to take your frustrations with it out somwhere else.

I get really frustrated when I come on here for such a personal issue and see others just being down right nasty.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×